| Model Number |
4474 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered a lead safety switch due to high out of range pacing impedance measurements.The physician provided this rv lead was fractured.During isometric testing noise was oversensed and resulted in pacing inhibition.Subsequently, this rv lead was surgically abandoned.Another lead was placed in the rv to complete this procedure.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
This correction report was submitted due to changes in the h6, impact codes field.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.It was confirmed that this device met manufacturing specifications prior to distribution and there was no indication that the device manufacturing process contributed to the reported complaint.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of fracture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.